# SDR AALA2018020119022

- Difficulty date: February 7, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 57,468 hours, 21,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. R1 DOOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
